# SDR WX0A2025013132293

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 28,180 hours, 17,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEAD FA'S FLASHLIGHT DOES NOT FLASH (BLANK) DURING PREFLIGHT INSPECTION / REPLACED FA FLASHLIGHT BATTERY, OPS CHECK GOOD AT THIS TIME. IAW AMM 25-65-00-00"
